Nonlinear Schrödinger systems in 2d with nondecaying final data

Nakao Hayashi, Chunhua Li, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We consider nonlinear Schrödinger systems with quadratic nonlinearities in two space dimensions. We prove the existence of modified wave operators and uniform time decay of solutions when the Fourier transform of the final data does not necessarily decay at spatial infinity and is small in uniform norm.

Original languageEnglish
Pages (from-to)1472-1495
Number of pages24
JournalJournal of Differential Equations
Issue number2
Publication statusPublished - 2016 Jan 15
Externally publishedYes


  • 35Q40
  • 35Q55
  • Modified wave operator
  • Nondecaying final data
  • Nonlinear Schrödinger systems

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Nonlinear Schrödinger systems in 2d with nondecaying final data'. Together they form a unique fingerprint.

Cite this